# SDR WX0A070742

- Difficulty date: January 15, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054781
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED LBL 54 STA 230.  REMOVED SEAT TRACK, FABBED NEW TRACK IAW DC9/MD80 SRM 53-05 AND INSTALLED IAW DC9 SRM 51-30-1 AND 51-30-2.
